Please use this identifier to cite or link to this item:
Title: Remarks on Cone metric spaces and fixed point theorems of T-Kannan and T-Chatterjea contractive mappings
Authors: Filipović M.
Paunović L.
Radenovíc S.
Rajović, Miloje D.
Issue Date: 2011
Abstract: Recently, José R. Morales and Edixon Rojas [José R. Morales and Edixon Rojas, Cone metric spaces and fixed point theorems of T-Kannan contractive mappings, Int. J. Math. Anal. 4 (4) (2010) 175-184] proved fixed point theorems for T-Kannan and T-Chatterjea contractions in cone metric spaces when the underlying cone is normal. The aim of this paper is to prove this without using the normality condition. Two results for these classes of contractive mappings are also proved. Examples are given to illustrate the results. © 2011 Elsevier Ltd.
Type: article
DOI: 10.1016/j.mcm.2011.04.018
ISSN: 0895-7177
SCOPUS: 2-s2.0-79957843425
Appears in Collections:Faculty of Mechanical and Civil Engineering, Kraljevo

Page views(s)




Files in This Item:
File Description SizeFormat 
  Restricted Access
29.86 kBAdobe PDFThumbnail

Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.